# SDR SWIA202157453

- Difficulty date: March 10, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 349 S19-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ASSY FOUND CORRODED AT FS 349.00 AND INTERCOSTAL BELOW GALLEY SERVICE DOOR BETWEEN STR19R AND STR20R      (C-CHECK RO 4/4/2021)    INSTALLED NEW REPLACEMENT BRACKET, P/N: SH670-41506-5 REF CRJ700 SRM 51-42-06-001-001-A01. / INTERCOSTAL REPLACED ON JOB: 710229114  OP: 81,  MX: 22316388.
